# SDR SWAA2019121839811

- Difficulty date: November 26, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501186
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT R/H SIDE PLATE HAD CORROSION ON UPPER SURFACE BETWEEN BS. 500A TO  BS. 500D, RBL 24.      / R&R R/H Z-ANGLE PER SRM AND DWG.
